Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 923458, 12 pages
http://dx.doi.org/10.1155/2011/923458
Research Article

Gregus-Type Common Fixed Point Theorems for Tangential Multivalued Mappings of Integral Type in Metric Spaces

Department of Mathematics, Faculty of Science, King Mongkut's University of Technology Thonburi (KMUTT), Bangmod, Thrungkru, Bangkok 10140, Thailand

Received 28 November 2010; Accepted 11 February 2011

Academic Editor: Frank Werner

Copyright © 2011 W. Sintunavarat and P. Kumam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Banach, “Sur les opérations dans les ensembles abstraits et leurs applications aux équations intérales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922. View at Google Scholar
  2. R. Caccioppoli, “Un teorema generale sull esistenza di elementi uniti in una trasformazione funzionale,” Rendiconti Academia dei Lincei, vol. 11, pp. 794–799, 1930 (Italian). View at Google Scholar
  3. A. Branciari, “A fixed point theorem for mappings satisfying a general contractive condition of integral type,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 9, pp. 531–536, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. N. Shahzad, “Invariant approximations and R-subweakly commuting maps,” Journal of Mathematical Analysis and Applications, vol. 257, no. 1, pp. 39–45, 2001. View at Publisher · View at Google Scholar
  5. P. Vijayaraju, B. E. Rhoades, and R. Mohanraj, “A fixed point theorem for a pair of maps satisfying a general contractive condition of integral type,” International Journal of Mathematics and Mathematical Sciences, no. 15, pp. 2359–2364, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. R. P. Agarwal, D. O'Regan, and N. Shahzad, “Fixed point theory for generalized contractive maps of Meir-Keeler type,” Mathematische Nachrichten, vol. 276, pp. 3–22, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. I. Altun, D. Türkoğlu, and B. E. Rhoades, “Fixed points of weakly compatible maps satisfying a general contractive condition of integral type,” Fixed Point Theory and Applications, vol. 2007, Article ID 17301, 9 pages, 2007. View at Google Scholar · View at Zentralblatt MATH
  8. I. Altun and D. Turkoglu, “Some fixed point theorems for weakly compatible multivalued mappings satisfying some general contractive conditions of integral type,” Bulletin of Iranian Mathematical Society, vol. 36, no. 1, pp. 55–67, 2010. View at Google Scholar
  9. A. Azam and M. Arshad, “Common fixed points of generalized contractive maps in cone metric spaces,” Bulletin of Iranian Mathematical Society, vol. 35, no. 2, pp. 255–264, 2009. View at Google Scholar · View at Zentralblatt MATH
  10. A. Razani and R. Moradi, “Common fixed point theorems of integral type in modular spaces,” Bulletin of Iranian Mathematical Society, vol. 35, no. 2, pp. 11–24, 2009. View at Google Scholar
  11. W. Sintunavarat and P. Kumam, “Coincidence and common fixed points for hybrid strict contractions without the weakly commuting condition,” Applied Mathematics Letters, vol. 22, no. 12, pp. 1877–1881, 2009. View at Publisher · View at Google Scholar
  12. W. Sintunavarat and P. Kumam, “Weak condition for generalized multi-valued (f,α,β)-weak contraction mappings,” Applied Mathematics Letters, vol. 24, no. 4, pp. 460–465, 2011. View at Publisher · View at Google Scholar
  13. S. B. Nadler Jr., “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–488, 1969. View at Google Scholar · View at Zentralblatt MATH
  14. J. T. Markin, “Continuous dependence of fixed point sets,” Proceedings of the American Mathematical Society, vol. 38, pp. 545–547, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. J.-P. Aubin and J. Siegel, “Fixed points and stationary points of dissipative multivalued maps,” Proceedings of the American Mathematical Society, vol. 78, no. 3, pp. 391–398, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. H. Covitz and S. B. Nadler Jr., “Multi-valued contraction mappings in generalized metric spaces,” Israel Journal of Mathematics, vol. 8, pp. 5–11, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. W. Sintunavarat, P. Kumam, and P. Patthanangkoor, “Common random fixed points for multivalued random operators without S- and T-weakly commuting random,” Random Operators and Stochastic Equations, vol. 17, no. 4, pp. 381–388, 2009. View at Publisher · View at Google Scholar
  18. T. X. Wang, “Fixed-point theorems and fixed-point stability for multivalued mappings on metric spaces,” Jounal of Nanjing University, Mathematical Biquarterly, vol. 6, no. 1, pp. 16–23, 1989. View at Google Scholar
  19. S. Sessa, “On a weak commutativity condition of mappings in fixed point considerations,” Institut Mathématique. Publications. Nouvelle Série, vol. 32, no. 46, pp. 149–153, 1982. View at Google Scholar · View at Zentralblatt MATH
  20. G. Jungck, “Compatible mappings and common fixed points,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 4, pp. 771–779, 1986. View at Publisher · View at Google Scholar
  21. G. Jungck and B. E. Rhoades, “Fixed point theorems for occasionally weakly compatible mappings,” Fixed Point Theory, vol. 7, no. 2, pp. 286–296, 2006. View at Google Scholar · View at Zentralblatt MATH
  22. M. Aamri and D. El Moutawakil, “Some new common fixed point theorems under strict contractive conditions,” Journal of Mathematical Analysis and Applications, vol. 270, no. 1, pp. 181–188, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. Y. Liu, J. Wu, and Z. Li, “Common fixed points of single-valued and multivalued maps,” International Journal of Mathematics and Mathematical Sciences, no. 19, pp. 3045–3055, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. H. K. Pathak and N. Shahzad, “Gregus type fixed point results for tangential mappings satisfying contractive conditions of integral type,” Bulletin of the Belgian Mathematical Society. Simon Stevin, vol. 16, no. 2, pp. 277–288, 2009. View at Google Scholar · View at Zentralblatt MATH
  25. C. Vetro, “On Branciari's theorem for weakly compatible mappings,” Applied Mathematics Letters, vol. 23, no. 6, pp. 700–705, 2010. View at Publisher · View at Google Scholar
  26. G. Jungck, “Common fixed points for noncontinuous nonself maps on nonmetric spaces,” Far East Journal of Mathematical Sciences, vol. 4, no. 2, pp. 199–215, 1996. View at Google Scholar · View at Zentralblatt MATH
  27. T. Kamran, “Coincidence and fixed points for hybrid strict contractions,” Journal of Mathematical Analysis and Applications, vol. 299, no. 1, pp. 235–241, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. T. Kamran, “Multivalued f-weakly Picard mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 7, pp. 2289–2296, 2007. View at Publisher · View at Google Scholar